# SDR UPS01435358

- Difficulty date: March 8, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CABIN - R4 DOOR UPPER CENTER INTERCOSTAL WEB FOUND CRACKED,  DOOR INTERCOSTAL WEB REPAIRED AS PER SRM 51-40-03 FIG 1.
